What Kind Of Food To Take Kaletra With
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of British ColumbiaThis should not be a problem at all. Although it is true that the absorption of Kaletra is a bit better with food, the margin of safety (or therapeutic index) with Kaletra is so high under most circumstances that you have a lot of flexibility... Read more »
University of Utah, School of MedicineHi, Dr. Little referred your question to me. Epivir and Zerit can be taken without regards to food. That is, they are essentially equal whether taken with food or without. So, if the combination involves Kaletra as the third drug, the recommended... Read more »
Rocky Mountain CARESThanks for your post.Kaletra should be taken with food to obtain optimal drug absorption. From one review article: "Bioavailability of lopinavir administered in either the capsule or the liquid lopinavir/ritonavir formulation can be increased... Read more »
University of Utah, School of MedicineIn general, it is better to have some food with Kaletra. Ritonavir (part of the Kaletra combinatin), has 13% higher blood levels if taken with food than on an empty stomach, and more important, is better tolerated. For Kaletra, it is as a combined... Read more »
Connect With Others
Posted by brendaelisa, 4 RepliesDoes anybody knows if kaletra's side effect is excesive diharrea.
My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.
He has diabetes is 44 yeras old. and all this is new for us... Read more »
Posted by Lovinlife, 3 RepliesHas anybody taken kaletra? I just started it. Am wondering what I can expect....... Read more »
Posted by placation, 4 RepliesHey guys (and gals). I am sure this has been addressed in some other post through some other thread in the past, but it would take forever to try to find those messages. So, here's my question and my issues...
My doc subscribed Sustiva + Combivir +... Read more »
Posted by POSFORLIFE2hey ya all I started taking ziagen about 10 weeks ago I also take kaletra and viread but about 4 weeks ago I started getting migraine headaches about 1 a week they seem to last 12 hours any way my doctor said it was not the Ziagen it was something i... Read more »
Guides for People With HIV